On Optimal Approximations of Arbitrary Relations by Partial Orders

Ryszard Janicki. On Optimal Approximations of Arbitrary Relations by Partial Orders. In Victor Flores, Fernando Gomide, Andrzej Janusz, Claudio Meneses, Duoqian Miao, Georg Peters, Dominik Slezak, Guoyin Wang, Richard Weber, Yiyu Yao, editors, Rough Sets - International Joint Conference, IJCRS 2016, Santiago de Chile, Chile, October 7-11, 2016, Proceedings. Volume 9920 of Lecture Notes in Computer Science, pages 107-119, 2016. [doi]

Authors

Ryszard Janicki

This author has not been identified. Look up 'Ryszard Janicki' in Google